# SDR UPS98225848

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5755 · Spoilers
- Part: Core
- Condition: Corrosion
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, WATER ENTRAPMENT NOTED IN LT WING NR 7 SPOILER I/B END FROM LEADING EDGE AFT 12 INCHES (X-RAY FILM VIEW NR 8).  FURTHER INVESTIGATION REQUIRED.  REMOVED 24 X 9 OF LOWER SURFACE SKIN AND 5 X 11.8 DAMAGED CORE CLEANED, DRIED AND REPAIRED IAW SRM 51-40-6.
